MAUDE Adverse Event Report: Abbott Diabetes Care Inc Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter

Abbott Diabetes Care Inc Lingo Glucose System; Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer experienced bleeding after inserting the abbott diabetes care (adc) device.The customer experienced symptoms such as edema as pain and was able to self-treat with aspirin (antiplatelet).The adc device was reported to be applied on an incorrect site instead of back of arm thus application being off label use.No third-party medical treatment/medication was provided.There was no report of death or permanent impairment associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device.However, no product has been received at this time despite follow up attempts by adc.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and sensor was reviewed and the dhrs showed the lingo glucose biosensor and sensor meet specifications prior to release to distribution.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
 
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
Lingo Glucose System
Common Device Name
Integrated Continuous Glucose Monitor For Non-Intensive Glucose Monitoring, Over-The-Counter
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50383678
Report Number2954323-2026-250563
Device Sequence Number21279234
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2027-03-31(10)KTP015664(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number77263-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown